# SDR DALA2023012400592

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 77,336 hours, 10,182 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Fitting
- Condition: Not Reported
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL UNIT 22DH, FWD TEST OK LIGHT WILL NOT ILLUMINATE.   PERFORMED TROUBLESHOOTING AND REPLACED HEATED SLIDE FITTING 26DH.
